Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102740
Title: On extension functions for image space with different separation axioms
Authors: Osipov, A. V.
Issue Date: 2017
Publisher: Elsevier B.V.
Citation: Osipov A. V. On extension functions for image space with different separation axioms / A. V. Osipov. — DOI 10.1016/j.topol.2017.02.058 // Topology and its Applications. — 2017. — Vol. 222. — P. 70-76.
Abstract: In this paper we study a sufficient conditions for continuous and θα-continuous extensions of f to space X for an image space Y with different separation axioms. © 2017
Keywords: CONTINUOUS FUNCTION
REGULAR SPACE
REGULAR U(Α)-SPACE
S(N)-SPACE
U(Α)-SPACE
ΘΑ-CONTINUOUS FUNCTION
URI: http://hdl.handle.net/10995/102740
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85014856132
PURE ID: 1692365
994fefcd-ac22-4599-9a68-dc0c343f159e
ISSN: 1668641
DOI: 10.1016/j.topol.2017.02.058
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85014856132.pdf286,02 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.